# SDR 801DM0004

- Difficulty date: May 14, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,457 hours, 11,013 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Autopilot Sys
- Part number: 6228780103
- Part serial: 1352
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aircraft will not maintain spped in "SPD" mode.  Removed autopilot MCP for bench check.  MCP was repaired and installed.  Ops ck normal per MM 22-11-02.
